advertisement
Question
Posted by: candy girl | 2009/11/04

periods

Hi DOC, i would please like to know what can happen if one is on the two month injection and you dont see your period, are there any harms that it can cause due to not having your periods? please advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

There is no harm in not having your periods. This is a normal side effect of the injectable, as it thins the womb lining.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2009/11/07

There is no harm in not having your periods. This is a normal side effect of the injectable, as it thins the womb lining.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement